# SDR ASOA01126

- Difficulty date: August 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N860AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7433
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 59465
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GROUND INSPECTION IN ATL, CREW REPORTED EMERGENCY LIGHT ON DECK FROM ROW 6 AND FORWARD WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER STRIP CABLE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
